MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM12F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during scar herniotomy, an intraperitoneal onlay mesh (ipom) was implanted on the patient.A second surgery was performed but it was due to adhesions so the mesh were left inside.The patient then had chronic abdominal scar pain, infection of the ipom and light-graded secretion at the umbilicus.The mesh was explanted by median laparotomy and the patient was prescribed with needs-based analgesia.There was no florid signs of inflammation in the material which was sent in.It was a pronounced foreign body reaction.The patient was hospitalized for four days.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8325120
Report Number9615742-2019-00284
Device Sequence Number1774752
Product Code FTL
UDI-Device Identifier10884521190351
UDI-Public10884521190351
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberSYM12F
Device Catalogue NumberSYM12F
Device Lot NumberPPJ0752X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age22 YR